Dynamical approach to the nonleptonic decays

Guralnik, G. S. ; Mathur, V. S. ; Pandit, L. K. (1968) Dynamical approach to the nonleptonic decays Physical Review, 168 (5). pp. 1866-1871. ISSN 0031-899X

Full text not available from this repository.

Official URL: http://prola.aps.org/abstract/PR/v168/i5/p1866_1

Related URL: http://dx.doi.org/10.1103/PhysRev.168.1866


An assumption about the structure of single-particle matrix elements of the weak nonleptonic Hamiltonian is suggested and motivated. Using this assumption together with the algebra of currents, we calculate the S- and P-wave decays of hyperons, and the K decays, and find good agreement with experiment.

Item Type:Article
Source:Copyright of this article belongs to The American Physical Society.
ID Code:38243
Deposited On:25 Apr 2011 11:58
Last Modified:25 Apr 2011 11:58

Repository Staff Only: item control page